Alert archive / Kentucky / River Flood Warnings in 2020
River Flood Warning 2, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jan 12, 2020, 4:18 AM CST for Ohio County, Kentucky. It took effect at Jan 12, 2020, 5:11 AM CST. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2020, 4:18 AM CST (10:18 UTC)
- In effect from
- Jan 12, 2020, 5:11 AM CST
- Expired
- Jan 13, 2020, 6:06 AM CST
- In force
- 25 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ohio County, KY
The radar
The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rough River near Dundee (DUNK2).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
472
WGUS43 KLMK 121018
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Louisville KY
518 AM EST Sun Jan 12 2020
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Rough River near Dundee
affecting the following counties in Kentucky...Ohio.
.Heavy rain from Saturday is causing the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC183-121900-
/O.NEW.KLMK.FL.W.0002.200112T1111Z-200112T1900Z/
/DUNK2.1.ER.200112T1111Z.200112T1200Z.200112T1300Z.NO/
418 AM CST Sun Jan 12 2020
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Rough River near Dundee.
* until this afternoon.
* At 3:45 AM Sunday the stage was 24.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 25.1 feet by this morning. The river will
fall below flood stage by this morning.
* Impact...At 25.0 feet...County roads between Dundee and Narrows
flood.
* Flood History...This crest compares to a previous crest of 25.1
feet on Dec 16 2018.
&&
LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
3751 8696 3766 8653
$$
SSC3 follow-up statements
774
WGUS83 KLMK 121819
FLSLMK
Flood Statement
National Weather Service Louisville KY
119 PM EST Sun Jan 12 2020
...The Flood Warning continues for the following rivers in
Kentucky...
Rough River near Dundee
affecting the following counties in Kentucky...Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC183-130228-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-200113T0228Z/
/DUNK2.1.ER.200112T1203Z.200112T1745Z.200112T2028Z.NO/
1219 PM CST Sun Jan 12 2020
The Flood Warning continues for
the Rough River near Dundee.
* until this evening.
* At 11:45 AM Sunday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river is cresting and will slowly fall below flood stage by late this afternoon.
* Impact...At 25.0 feet...County roads between Dundee and Narrows
flood.
* Flood History...This crest compares to a previous crest of 25.1
feet on Dec 28 2016.
&&
LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
3751 8696 3766 8653
$$
CJP335
WGUS83 KLMK 130128
FLSLMK
Flood Statement
National Weather Service Louisville KY
828 PM EST Sun Jan 12 2020
...The Flood Warning continues for the following rivers in
Kentucky...
Rough River near Dundee
affecting the following counties in Kentucky...Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC183-131232-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-200113T1232Z/
/DUNK2.1.ER.200112T1203Z.200112T2300Z.200113T0632Z.NO/
728 PM CST Sun Jan 12 2020
The Flood Warning continues for
the Rough River near Dundee.
* until Monday morning.
* At 6:45 PM Sunday the stage was 25.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight Monday.
* Impact...At 25.0 feet...County roads between Dundee and Narrows
flood.
* Flood History...This crest compares to a previous crest of 25.4
feet on Dec 18 2000.
&&
LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
3751 8696 3766 8653
$$
Schoettmer328
WGUS83 KLMK 131207
FLSLMK
Flood Statement
National Weather Service Louisville KY
706 AM EST Mon Jan 13 2020
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Rough River near Dundee
affecting the following counties in Kentucky...Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC183-131236-
/O.CAN.KLMK.FL.W.0002.000000T0000Z-200113T1232Z/
/DUNK2.1.ER.200112T1203Z.200112T2300Z.200113T0715Z.NO/
606 AM CST Mon Jan 13 2020
The flood warning is cancelled for
the Rough River near Dundee.
* At 5:45 AM Monday the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage at 1:15 AM Monday.
* Forecast...The river will continue to fall to 19.1 feet by Tuesday
morning.
&&
LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
3751 8696 3766 8653
$$
JMLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jan 12, 2:45 AM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Jan 12, 2:45 AM CST, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Louisville KY 345 AM EST Sun Jan 12 2020 .Short Term...(Today and tonight) Issued at 210 AM EST Sun Jan 12 2020 Much quieter short-term period in store, with high pressure rushing into the region and allowing light and variable winds. We do expect low clouds to persist across the region for much of the day, as low- level moisture is trapped under a subsidence inversion. The cloud cover will help keep our temperatures down today, closer to normal but still a little above where we should be for this time of year. It could be our first day of the new year with highs in the 40s at our SDF and BWG climate sites. && .Long Term...(Monday through Saturday) Issued at 325 AM EST Sun Jan 12 2020 Heading into the long term, expect conditions to start of dry, thanks to sfc high pressure over the Ohio Valley. By Tuesday, a weak sfc cold front draped across the central Plains will begin drifting eastward. Given that there will be ample Gulf moisture and weak isentropic lift ahead of the frontal boundary, would not be surprised if a few scattered showers develop Tuesday. However, think the best chances of seeing scattered showers will be on Wednesday, as an upper level shortwave grazes the Great Lakes region and Ohio Valley, providing more lift/forcing for the region. As such, will continue to carry scattered PoPs Tuesday-Wednesday. In regards to temps, expect afternoon highs to climb into the upper 50s to low 60s given the enhanced WAA from SW flow, with overnight lows only expected to fall into the low to mid 40s. Dry conditions are forecast to return Thursday as an upper level ridge moves overhead the region. Meanwhile, a pronounced upper level trough over the Pacific will begin meandering eastward towards the Ohio Valley, causing unsettled weather to return to the region by Friday. Despite model inconsistencies concerning timing, most agree that the heaviest rains will occur throughout the day Saturday. Otherwise, expect dry conditions and seasonably cooler temps to return Sunday as the cold front continues to advance eastward. && .Aviation...(06Z TAF Issuance) Issued at 1225 AM EST Sun Jan 12 2020 Low-level moisture in the wake of the strong cold front that went through the area earlier, will leave ceilings hovering around the IFR/MVFR threshold well into Sunday. Wind gusts will continue to come down as our pressure change lessens. Expect winds to become more light and variable by daybreak as high pressure builds quickly into the region. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...RJS Long Term...SSC Aviation...RJS
Hazardous weather outlook, Jan 12, 2:48 AM CST, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 348 AM EST Sun Jan 12 2020 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-130900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 348 AM EST Sun Jan 12 2020 /248 AM CST Sun Jan 12 2020/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today. RJS/SSC
In the hours before
Local storm report, Jan 12, 2:35 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 AM EST SUN JAN 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM NON-TSTM WND GST 8 N CYNTHIANA 38.51N 84.30W
01/11/2020 M52 MPH HARRISON KY MESONET
THE KENTUCKY MESONET STATION IN HARRISON
COUNTY MEASURED 52 MPH.
0930 PM NON-TSTM WND GST 8 E RICHMOND 37.73N 84.13W
01/11/2020 M57 MPH MADISON KY MESONET
THE KENTUCKY MESONET STATION IN MADISON
COUNTY MEASURED 57 MPH.
0930 PM NON-TSTM WND GST 3 NW WINCHESTER 38.02N 84.20W
01/11/2020 M56 MPH CLARK KY MESONET
THE KENTUCKY MESONET SITE IN CLARK COUNTY
MEASURED 56 MPH.
0915 PM NON-TSTM WND GST 7 S LEXINGTON 37.97N 84.53W
01/11/2020 M50 MPH FAYETTE KY MESONET
THE KENTUCKY MESONET STATION IN FAYETTE
COUNTY MEASURED 50 MPH.
0915 PM NON-TSTM WND GST 1 WNW BURKESVILLE 36.80N 85.38W
01/11/2020 M50 MPH CUMBERLAND KY MESONET
MEASURED AT 6.1 M HEIGHT AT ALPINE RAWS
SITE.
0909 PM NON-TSTM WND GST 6 W LEXINGTON 38.04N 84.61W
01/11/2020 M61 MPH FAYETTE KY ASOS
0900 PM NON-TSTM WND GST 4 NE STANFORD 37.55N 84.60W
01/11/2020 M50 MPH LINCOLN KY MESONET
THE KENTUCKY MESONET STATION IN LINCOLN
COUNTY MEASURED 50 MPH.
0900 PM NON-TSTM WND GST 7 S FRANKFORT 38.12N 84.89W
01/11/2020 M50 MPH FRANKLIN KY MESONET
THE KENTUCKY MESONET STATION IN FRANKLIN
COUNTY MEASURED 50 MPH.
0850 PM NON-TSTM WND GST 3 SW DANVILLE 37.62N 84.80W
01/11/2020 M56 MPH BOYLE KY MESONET
THE KENTUCKY MESONET SITE IN DANVILLE
MEASURED A 56 MPH GUST.
0845 PM NON-TSTM WND GST 2 SSE EMINENCE 38.34N 85.16W
01/11/2020 M55 MPH SHELBY KY MESONET
THE KENTUCKY MESONET SITE CROP IN SHELBY
COUNTY MEASURED 55 MPH.
0841 PM NON-TSTM WND GST LIBERTY 37.32N 84.94W
01/11/2020 M51 MPH CASEY KY AMATEUR RADIO
MEASURED AT PRIVATE WEATHER STATION.
0830 PM NON-TSTM WND GST CRESTWOOD 38.34N 85.48W
01/11/2020 M55 MPH OLDHAM KY PUBLIC
MEASURED AT A PRIVATE WEATHER STATION.
0825 PM NON-TSTM WND GST 3 WNW FINCHVILLE 38.17N 85.37W
01/11/2020 M52 MPH SHELBY KY MESONET
THE KENTUCKY MESONET SITE FCHV IN SHELBY
COUNTY MEASURED 52 MPH.
0810 PM NON-TSTM WND GST 2 SW SAINT MATTHEWS 38.23N 85.66W
01/11/2020 M51 MPH JEFFERSON KY ASOS
0808 PM NON-TSTM WND GST 4 NW OKOLONA 38.18N 85.74W
01/11/2020 M59 MPH JEFFERSON KY ASOS
KSDF ASOS MEASURED A 59 MPH WIND GUST AT 808
PM EST.
0805 PM NON-TSTM WND GST 4 N BLACK GNAT 37.36N 85.46W
01/11/2020 M51 MPH TAYLOR KY MESONET
MEASURED AT THE TAYLOR COUNTY KENTUCKY
MESONET STATION.
0739 PM NON-TSTM WND DMG 1 SE GLASGOW 36.99N 85.91W
01/11/2020 BARREN KY TRAINED SPOTTER
LARGE TREE WAS DOWN BLOCKING SOUTH MORGAN
ST. BEST ESTIMATE IS THAT THIS TREE CAME
DOWN WITH THE SECOND SURGE OF WIND IN THE
LATE AFTERNOON. USED TIME FROM NEARBY
WEATHERSTEM STATION, WHICH PEAKED AT 48 MPH.
THE KGLW AWOS HAD A GUST TO 51 MPH.
0702 PM NON-TSTM WND GST 1 NNW BOWLING GREEN 36.99N 86.45W
01/11/2020 M58 MPH WARREN KY MESONET
MEASURED AT THE WEATHER STEM STATION AT THE
CHAOS LAB.
0700 PM TSTM WND GST 3 NE RICH POND 36.93N 86.47W
01/11/2020 M56 MPH WARREN KY MESONET
MEASURED AT THE FARM KENTUCKY MESONET SITE.
0445 PM NON-TSTM WND DMG VERSAILLES 38.05N 84.73W
01/11/2020 WOODFORD KY EMERGENCY MNGR
MULTIPLE TREES DOWN AROUND THE COUNTY.
0136 PM TSTM WND DMG 3 NW WACO 37.77N 84.20W
01/11/2020 MADISON KY BROADCAST MEDIA
BROADCAST MEDIA SIGNIFICANT STRUCTURAL
DAMAGE ALONG CHARLIE NORRIS ROAD.
0136 PM TSTM WND DMG 4 NW WACO 37.78N 84.20W
01/11/2020 MADISON KY BROADCAST MEDIA
*** 1 INJ ***
A MOBILE HOME WAS FLIPPED OVER ON CHARLIE
NORRIS ROAD. TWO OCCUPANTS WERE INSIDE WITH
1 PERSON RECEIVING MINOR INJURIES.
0135 PM TSTM WND DMG BEREA 37.58N 84.28W
01/11/2020 MADISON KY AMATEUR RADIO
AMATEUR RADIO REPORTED A TREE DOWN AND
DEBRIS IN THE ROAD AT OLD US HIGHWAY 25 AND
HIGHWAY 1016 IN BEREA.
0135 PM TSTM WND GST RUCKERVILLE 37.94N 84.10W
01/11/2020 M51 MPH CLARK KY AMATEUR RADIO
0129 PM TSTM WND DMG 2 NNW FORD 37.91N 84.27W
01/11/2020 CLARK KY BROADCAST MEDIA
BROADCAST MEDIA REPORTS PICTURES OF BARNS
FLATTENED IN THE BOONESBORO AREA.
0125 PM TSTM WND DMG 2 W GEORGETOWN 38.21N 84.59W
01/11/2020 SCOTT KY PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0125 PM TSTM WND DMG 3 NNW KIRKSVILLE 37.71N 84.44W
01/11/2020 MADISON KY BROADCAST MEDIA
A LARGE BARD SUFFERED SIGNIFICANT DAMAGE ON
POOSEY RIDGE ROAD.
1245 PM NON-TSTM WND DMG 2 N COLVILLE 38.39N 84.21W
01/11/2020 HARRISON KY EMERGENCY MNGR
REPORTS OF TREES DOWN.
1245 PM NON-TSTM WND DMG COLVILLE 38.37N 84.21W
01/11/2020 HARRISON KY EMERGENCY MNGR
REPORTS OF TREES DOWN.
1245 PM TSTM WND DMG ALBANY 36.69N 85.14W
01/11/2020 CLINTON KY EMERGENCY MNGR
EM REPORTED SEVERAL TREES AND POWER LINES
DOWN. ALSO REPORTED BARN DAMAGE AND ROOF
DAMAGE. CALLED 911 DISPATCH TO CONFIRM TIME
OF REPORTS.
1201 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
01/11/2020 MONROE KY BROADCAST MEDIA
BROADCAST MEDIA RELAYED A PUBLIC PICTURE OF
SEVERE ROOF DAMAGE TO A HOME NEAR
TOMPKINSVILLE.
1200 PM NON-TSTM WND DMG 1 W DUNNVILLE 37.20N 85.01W
01/11/2020 CASEY KY BROADCAST MEDIA
BROADCAST MEDIA REPORTED BARN DAMAGE OFF
RIVER ROAD IN DUNNVILLE. NEARBY KY MESONET
SITES REPORTED 47 MPH GUST. TIME ESTIMATED.
1200 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
01/11/2020 TAYLOR KY 911 CALL CENTER
REPORT FROM DISPATCHER OF NUMEROUS TREES &
LIMBS DOWN ACROSS THE COUNTY.
1155 AM NON-TSTM WND GST 3 SE BERRY 38.50N 84.35W
01/11/2020 M56 MPH HARRISON KY MESONET
MEASURED AT THE HARRISON COUNTY KENTUCKY
MESONET STATION.
1155 AM NON-TSTM WND GST 2 NE NEWTOWN 38.23N 84.43W
01/11/2020 M55 MPH SCOTT KY AWOS
1154 AM NON-TSTM WND GST 6 W LEXINGTON 38.03N 84.61W
01/11/2020 M57 MPH FAYETTE KY ASOS
1153 AM NON-TSTM WND GST 2 WSW FRANKFORT 38.18N 84.90W
01/11/2020 M51 MPH FRANKLIN KY AWOS
1145 AM TSTM WND DMG GREENSBURG 37.26N 85.50W
01/11/2020 GREEN KY 911 CALL CENTER
REPORT FROM DISPATCHER OF NUMEROUS TREES
DOWN ACROSS THE COUNTY.
1136 AM TSTM WND DMG MUNFORDVILLE 37.29N 85.90W
01/11/2020 HART KY 911 CALL CENTER
POWER LINES DOWN AND NUMEROUS REPORTS OF
TREES DOWN ACROSS HART COUNTY...
1135 AM TSTM WND GST 3 NW GLASGOW 37.03N 85.96W
01/11/2020 M50 MPH BARREN KY ASOS
GLASGOW MUNICIPAL AIRPORT REPORTED GUST OF
50 MPH.
1135 AM TSTM WND GST 3 NW GLASGOW 37.03N 85.95W
01/11/2020 M58 MPH BARREN KY AWOS
1130 AM NON-TSTM WND GST 3 W BURKESVILLE 36.79N 85.42W
01/11/2020 M49 MPH CUMBERLAND KY MESONET
.
1125 AM NON-TSTM WND DMG 2 ENE LEXINGTON 38.05N 84.47W
01/11/2020 FAYETTE KY BROADCAST MEDIA
REPORT OF A FALLEN TREE ALONG MARCELLUS
DRIVE. PULLED DOWN A POWER LINE AND THERE
WAS A SMALL FIRE WITH A NEARBY TREE.
1120 AM TSTM WND DMG GLASGOW 37.00N 85.92W
01/11/2020 BARREN KY 911 CALL CENTER
REPORTS OF NUMEROUS TREES DOWN ACROSS
WESTERN AND CENTRAL BARREN COUNTY IN PARK
CITY, GLASGOW AND BON AYR....
1120 AM NON-TSTM WND GST 2 WNW OXFORD 38.28N 84.57W
01/11/2020 M51 MPH SCOTT KY AMATEUR RADIO
MEASURED AT PRIVATE WEATHER STATION.
1112 AM TSTM WND DMG 1 SW OWEN 38.46N 85.54W
01/11/2020 CLARK IN EMERGENCY MNGR
TREE IN ROADWAY NEAR INTERSECTION OF BULL
CREEK ROAD AND BLUE RIDGE ROAD. TIME
ESTIMATED BASED ON RADAR.
1112 AM NON-TSTM WND DMG NEW CASTLE 38.43N 85.17W
01/11/2020 HENRY KY 911 CALL CENTER
TREE DOWN OSAGE CT.
1109 AM NON-TSTM WND DMG 2 NNE SULPHUR 38.51N 85.25W
01/11/2020 HENRY KY 911 CALL CENTER
TREE DOWN FALLING TIMBER RD.
1106 AM NON-TSTM WND DMG 1 SE GOSHEN 38.40N 85.58W
01/11/2020 OLDHAM KY PUBLIC
WIRES DOWN FROM TREE AT US 42 AND BELKNAP
FARM RD IN GOSHEN.
1055 AM NON-TSTM WND GST 6 NNW SPEARS 37.95N 84.50W
01/11/2020 M53 MPH FAYETTE KY MESONET
1054 AM NON-TSTM WND GST 6 W LEXINGTON 38.04N 84.60W
01/11/2020 M55 MPH FAYETTE KY ASOS
WIND GUST OF 55 MPH AT LEXINGTON BLUEGRASS
AIRPORT.
1054 AM TSTM WND DMG 1 S UNDERWOOD 38.57N 85.78W
01/11/2020 CLARK IN EMERGENCY MNGR
TREE IN ROADWAY AT 10500 BLOCK OF W
BROWNSTOWN RD. TIME ESTIMATED FROM RADAR.
1052 AM NON-TSTM WND DMG 1 S GREENSBURG 37.24N 85.50W
01/11/2020 GREEN KY 911 CALL CENTER
ROOF DAMAGED TO DONS LUMBER PRO HARDWARE.
1050 AM TSTM WND DMG 1 WSW SAINT MATTHEWS 38.25N 85.65W
01/11/2020 JEFFERSON KY EMERGENCY MNGR
EM REPORTED TREE FALLEN, TRAPPING TWO PEOPLE
IN ST. MATTHEWS. EXACT LOCATION UNKNOWN.
ESTIMATED WIND GUSTS OF 50 MPH.
1049 AM TSTM WND GST 4 NW OKOLONA 38.18N 85.74W
01/11/2020 M52 MPH JEFFERSON KY ASOS
LOUISVILLE INTERNATIONAL AIRPORT
THUNDERSTORM WIND GUST OF 52 MPH.
1041 AM TSTM WND DMG 2 E DAISY HILL 38.50N 85.89W
01/11/2020 CLARK IN EMERGENCY MNGR
TREE IN ROADWAY IN THE 25100 BLOCK OF
JACKSON ROAD. TIME ESTIMATED BASED ON RADAR.
1029 AM TSTM WND DMG 1 S PALMYRA 38.40N 86.11W
01/11/2020 HARRISON IN EMERGENCY MNGR
SEVERAL TREES DOWN ON VARIOUS COUNTY
ROADS...
1010 AM NON-TSTM WND GST 6 W LEXINGTON 38.03N 84.61W
01/11/2020 M54 MPH FAYETTE KY ASOS
1000 AM TSTM WND GST 1 SSW HARDINSBURG 37.76N 86.46W
01/11/2020 M61 MPH BRECKINRIDGE KY MESONET
.
1000 AM TSTM WND GST 3 ENE PROVIDENCE 36.69N 86.62W
01/11/2020 E51 MPH SIMPSON KY MESONET
.
1000 AM TSTM WND DMG 2 NNW WEBSTER 37.91N 86.34W
01/11/2020 BRECKINRIDGE KY EMERGENCY MNGR
EM REPORTED METAL BLOCKING ROADWAY OF THE
4300 BLOCK OF HWY 477 IN BRECKINRIDGE
COUNTY, KY. TIME ESTIMATED.
0956 AM NON-TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
01/11/2020 TAYLOR KY EMERGENCY MNGR
EM REPORTED DAMAGE NEAR HIGH STREET AND
NORTH CENTRAL AVENUE IN CAMPBELLSVILLE.
REPORT INDICATED TREE, POWER POLE, AND POWER
LINES DOWN. TIME ESTIMATED.
0948 AM TSTM WND GST 4 NW OKOLONA 38.18N 85.74W
01/11/2020 M52 MPH JEFFERSON KY ASOS
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 4 NW OKOLONA.
0945 AM TSTM WND DMG 3 ENE ABERDEEN 37.27N 86.64W
01/11/2020 BUTLER KY LAW ENFORCEMENT
TREE DOWN AT THE 3000 BLOCK OF BROWNSVILLE
RD. TIME ESTIMATED FROM RADAR.
0940 AM TSTM WND GST LEITCHFIELD 37.48N 86.29W
01/11/2020 M53 MPH GRAYSON KY MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM LEITCHFIELD.
0930 AM NON-TSTM WND DMG HUSTONVILLE 37.47N 84.82W
01/11/2020 LINCOLN KY 911 CALL CENTER
REPORT OF OLD SCHOOL HOUSE BUILDING HAD ROOF
PEELED OFF.
0929 AM NON-TSTM WND GST 1 WNW BOWLING GREEN 36.98N 86.46W
01/11/2020 M63 MPH WARREN KY MESONET
MEASURED AT THE WEATHER STEM SITE AT HOUCHEN
STADIUM.
0910 AM NON-TSTM WND DMG 2 NE BOWLING GREEN 36.99N 86.42W
01/11/2020 WARREN KY PUBLIC
SOCIAL MEDIA POST SHOWS PICTURES OF TREE
DAMAGE NEAR CEMETERY. PICTURES WERE POSTED
AT 8:10 AM CST.
0900 AM NON-TSTM WND GST 1 ESE SHAKERTOWN 37.81N 84.85W
01/11/2020 M50 MPH MERCER KY MESONET
0837 AM NON-TSTM WND DMG 4 ENE RICHARDSVILLE 37.12N 86.42W
01/11/2020 WARREN KY PUBLIC
SOCIAL MEDIA PICTURE SHOWS DAMAGE TO SHEET
METAL NEAR 185 IN ANNA. PICTURE POSTED AT
7:37 AM CST.
0830 AM NON-TSTM WND GST COLUMBIA 3N 37.10N 85.31W
01/11/2020 M51 MPH ADAIR KY MESONET
0730 AM NON-TSTM WND DMG 3 SW WELCHS CREEK 37.32N 86.60W
01/11/2020 BUTLER KY EMERGENCY MNGR
EM REPORTED DEAD TREE FELL ON VEHICLE AROUND
6:30 AM CST NEAR 7100 CANEYVILLE RD IN
BUTLER COUNTY. NO INJURIES.
0715 AM NON-TSTM WND GST 1 SE BOWLING GREEN 36.96N 86.42W
01/11/2020 M52 MPH WARREN KY ASOS
0714 AM NON-TSTM WND GST HOLLAND 38.25N 87.04W
01/11/2020 M50 MPH DUBOIS IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
0630 AM NON-TSTM WND GST 3 ENE PROVIDENCE 36.68N 86.61W
01/11/2020 M49 MPH SIMPSON KY MESONET
MEASURED AT THE SIMPSON COUNTY KENTUCKY
MESONET STATION.
0630 AM NON-TSTM WND DMG 3 E JASPER 38.40N 86.88W
01/11/2020 DUBOIS IN 911 CALL CENTER
REPORTS OF TREES DOWN IN THE IDLEWILD LAKE
AREA BETWEEN 6 AND 7 AM.
0625 AM NON-TSTM WND GST 2 ENE HARTFORD 37.46N 86.85W
01/11/2020 M51 MPH OHIO KY MESONET
MEASURED AT THE OHIO COUNTY KENTUCKY MESONET
STATION.
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 6:29 PM CST | Special Weather Statement | LMK | Barren, Cumberland, Green, Hart, Larue, Metcalfe and 2 more | 31 min |
| Jan 11, 7:07 PM CST | Special Weather Statement | LMK | Anderson, Henry, Jefferson, Marion, Mercer, Nelson and 3 more | 38 min |
| Jan 11, 7:12 PM CST | High Wind Warning | LMK | Adair, Anderson, Bourbon, Boyle, Bullitt, Casey and 25 more | 2 hr |
| Jan 11, 8:33 PM CST | River Flood Advisory | LMK | Ohio | 8 hr |
| Jan 12, 12:32 PM CST | River Flood Advisory | LMK | Butler, Warren | 7 hr |
| Jan 12, 1:40 PM CST | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 36 hr |
Nearby
River Flood Warnings in Kentucky, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.